# SDR USAA990692

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47593
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 996
- Part time: 64,164 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q2 CHECK, FOUND CORROSION SEVERAL INCHES IN 3 DIFFERENT DIRECTIONS AT STATION 996 LONG 18 AREA AT BULKHEAD/FLOORBEAM AND BELL FRAME TIE IN.  CORROSION LEVEL 1/2, CORROSION TASK NR C57-53300.  REMOVED AND REPLACED T-CAP SECTION.  (M)
